# SDR 03FDEA00383

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00557   CORROSION ON FRAME 950E WL148 LBL18.  REMOVED CORROSION ON FRAME BS 950E WL 148  LBL 18  IAW SRM 51-10-1.  REMOVED .75 W   X 3 L X .012 D.  ORIGINAL THICKNESS IS .071.  OUT OF LIMITS IAW SRM 53-10-1  FIG 1.    FABRICATED, ALODINED, PRIMED, PAINTED AND INSTALLED REPAIR IAW SRM 53-10-4  FIG 15.
